# SDR 2022FA0000080

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: General aviation
- Aircraft: N741AM
- Make and model: Bell 407
- Aircraft serial: 54904
- Aircraft time: 34 hours, 71 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407023801155
- Part serial: VL00017251
- Condition: Dented
- Location: Tail Boom
- Part time: 34 hours, 71 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER RECEIVED A SMALL INDENT WHEN IT WAS REMOVED FROM THE AIRCRAFT DURING MAINTENANCE.  REPAIRED INDENT ON THE LEFT HAND, OUT BOARD, BOTTOM SIDE OF STABILIZER PN: 407-023-801-155, SN: VL00017251 (BONDED PANEL ASSY: PN: 407-023-801-105). INDENT DID NOT PENETRATE INTO THE HONEYCOMB PORTION OF THE STABILIZER. REPAIR WAS ACCOMPLISHED PER BELL TEXTRON CANADA LTD (DAO #92-Q-01), CIVIL CERTIFICATION, S.O.C. SERIAL NO: C115508, CERTIFICATION BASIS: TCDS H-92, REV. 30, FIELD REPAIR NO: 22RL-003, DATED 2/1/2022, AND DWG: 407-023-801-22RL-003,
